# SDR UF6A960505

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- Engine: Pwa PW126A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Hp Bleed Vlv
- Part number: 7857194
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 683 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5730 - DURING CLIMB NR 2 ENGINE ITT SURGED TO 860 DEGREES AND TORQUE DROPPED TO 40 PERCENT.  MX FOUND NR 2 HP BLEED VALVE WOULD NOT CLOSE AT ELEVATED TORQUE.  REMOVED AND REPLACED NR 2 HP BLEED VALVE.  SYSTEM OPS CHECK GOOD.  (M)
